MathSciNet Relay Station
MathSciNet bibliographic data
MR1346979 16E10 (16P20 17B10)
König, Steffen On the global dimension of quasi-hereditary algebras with triangular decomposition. Proc. Amer. Math. Soc. 124 (1996), no. 7, 1993–1999.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement